# SDR HNAA9791415

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 574205
- Condition: Failed
- Location: Rt Mlg Ww
- Part time: 27,630 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 3200 - DCA-BWI - THE LANDING GEAR WOULD NOT EXTEND WITH LANDING GEAR SELECTED DOWN.  PERFORMED ALTERNATE GEAR EXTENSION.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  SECURED LOOSE CONNECTOR AT LANDING GEAR INHIBIT SWITCH.  LATER IN THE DAY, LANDING GEAR WOULD NOT EXTEND UPON SELECTION.  REMOVED AND REPLACED THE LANDING GEAR CONTROL VALVE AND LANDING GEAR SELECTOR HANDLE.  (M)
